# SDR 2005UALA01511

- Difficulty date: December 25, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 41,465 hours, 14,306 cycles
- Engine: Pwa PW2037
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 100 KTS AND RETURNED TO THE BLOCKS DUE TO AN AIRSPEED INDICATOR PROBLEM.   CAPTAIN'S MACH/AIRSPEED INDICATOR AND LEFT AIR DATA COMPUTER WERE REPLACED IN DEN FOLLOWNG THE EVENT.  THE MASI HAD A BROKEN AIRSPEED POINTER RETURN SPRING AND THE DADC HAD BENT & BROKEN PINS ON THE SENSOR CALIBRATION CIRCUIT CARD.
